# SDR GH62003F00000

- Difficulty date: May 2, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N663W
- Make and model: Piper PA-60-601P
- Aircraft serial: 62P929816505
- Engine: Lyc IO540S1A5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 210807004
- Condition: Failed
- Location: Copilot Side
- Part time: 1,488 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT AFTER TAKEOFF, AT APPROX 20,000 FT, CO-PILOT WINDOW EXPERIENCED A CATASTROPHIC FAILURE.  WINDOW SHARDS  CONTACTED RT PROPELLER.  PARTIALLY RIPPING HOT PROP BOOTS.  PILOT RETURNED FOR INSPECTION AND REPAIR.  CAUSE UNKNOWN/ SUSPECT CRACKS IN ATTACH AREA WHICH IS COVERED BY PRO-SEAL.  INSPECT FOR CRACKS. (NM 02 FSDO INCIDENT NR 1NM 13200314)
